Ask an expert
Question

24 Nov 2005

pill and bleeding
Hi, I've just started on a course of the pill and I'm on roughly my thrid week now and am experiencing a little bleeding, (just spots). Am I running a risk of falling pregnant? should I change my pill? Is this normal?
Answer 342 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you have just started the Pill,it may take a little while for your body to adjust. You are not at increased risk for pregnancy if you have spotting.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9328 votes
No
67% - 18824 votes
Vote